Aa
A
A
A
Close
Crohn's Disease / Ulcerative Colitis Community
1.93k Members
Avatar universal

Humira feeling sick

Anyone taking humira and feel like they are sick coming down with a cold for a week after injection?  Not a full blown cold but the start of one.  I feel like this always and this is my 3rd dosage ( counting the starter kit), so I'm new to humira.  I've noticed if I'm stressed, I'll even get a sore throat.  I know humira suppresses your immune system but are you supposed to feel like you're coming down with something every injection or will this go away with time?
2 Responses
973741 tn?1342342773
Unfortunately, yes, these are side effects of humira.  Cold and flu symptoms are listed as common.  From drugs.com:  Common side effects of Humira include: upper respiratory tract infection, headache, injection site reaction, skin rash, antibody development, sinusitis, and pain at injection site. Other side effects include: urinary tract infection, abdominal pain, and flu-like symptoms.  https://www.drugs.com/sfx/humira-side-effects.html  I'd tell your doctor you are experiencing this.
Avatar universal
I have had flu like symptoms from Humira before. One thing that helps me is I make sure I drink A LOT of water the day before and leading up to injection.
1 Comments
Good advice, thank you for sharing that!
Have an Answer?
Top Digestive Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem
Are you still experiencing symptoms on your current treatment for Ulcerative Colitis or Crohn's and ready for a different treatment/ready for a change?